SKi of fmite abelian groups, II.
Inventiones mathematicae, Tome 87 (1987), pp. 253-302
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
rings of algebraic integers, , finite abelian group
@article{IM_1987__87_143419,
author = {R.C. Alperin and R.K. Dennis and R. Oliver},
title = {SKi of fmite abelian groups, {II.}},
journal = {Inventiones mathematicae},
pages = {253--302},
year = {1987},
volume = {87},
url = {http://geodesic.mathdoc.fr/item/IM_1987__87_143419/}
}
R.C. Alperin; R.K. Dennis; R. Oliver. SKi of fmite abelian groups, II.. Inventiones mathematicae, Tome 87 (1987), pp. 253-302. http://geodesic.mathdoc.fr/item/IM_1987__87_143419/